MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD CONNECTA PLUS1 360 WHITE BLEND; STOPCOCK, I.V. SET

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD CONNECTA PLUS1 360 WHITE BLEND; STOPCOCK, I.V. SET
Catalog Number 394910
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd connecta plus1 360 white blend had cracks the following information was provided by the initial reporter; it was reported by the customer that there were cracks in the stopcocks.Verbatim: we have received product with cracks in the stopcocks.
 
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Our quality engineer inspected the 3 photos and 1 physical sample submitted for evaluation.The reported issue of crack with leak was not confirmed upon inspection of the samples.Analysis of the sample and photos showed that it is not a bd product and therefore no further investigation could be performed.Bd could not determine a manufacturing related root cause since the reported defect was not confirmed during the evaluation of the sample.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.
 
Event or Problem Description
Material #: 394910 , batch #: 2276782.It was reported by the customer that there were cracks in the stopcocks.Verbatim: we have received product with cracks in the stopcocks response received on 08-nov-2023: 1.Are you able to provide the quantity of defective stopcocks involved? yes, sent 1 back today.2.Please confirm if there was any patient involvement? yes.3.Was this noted before use or during use? it was actively in use on a patient.Response received on 16-nov-2023: 1.Could you please confirm if there was any adverse event or serious injury involved? none.2.What was the patient outcome? n/a.3.What type of procedure was being performed? none.Stopcock started leaking independently.4.Was the procedure completed as planned? how was it resolved? n/a.

Brand Name
BD CONNECTA PLUS1 360 WHITE BLEND
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18229200
Report Number9610847-2023-00341
Device Sequence Number17543071
Product Code FMG
UDI-Device Identifier00382903949106
UDI-Public(01)00382903949106
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K974083
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2025
Device Catalogue Number394910
Device Lot Number2276782
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2023
Supplement Date Received by Manufacturer12/06/2023
Initial Report FDA Received Date11/29/2023
Supplement Report FDA Received Date12/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown